Pravastatin and rash

Common Questions and Answers about Pravastatin and rash

pravachol

Less common are headache, dizziness, rash, sleep disturbances, muscle pain, cramps, or weakness. Both simvastatin and pravastatin have the same side effect profile, but it does depend on the individual as to whether one would cause more issues than the other." The only negative I have read about Simvastatin in recent times is a study that showed high doses of simvastatin of 80 mg puts a patient at a greater risk for side effects including muscle damage.
Statins carry a host of side effects, including gastrointestinal problems, headache, dizziness, fatigue, rash and sleep disturbances. More serious side effects include muscle weakness, myopathy, nerve damage, liver damage and rhabdomyolysis – the breakdown of muscle tissue that can lead to potentially fatal kidney failure. Unfortunately, most doctors don’t know that there are natural alternative to statin drugs that are far safer and just as effective.
3 days ago I started to have an itchy rash up the back of my neck, and my head seems to have itchy patches as well as around my ears. Also I am getting real bad headaches. I feel I need to stop this med. I talked to the Dr's. nurse and she will be getting back to me.
Statins carry a host of side effects, including gastrointestinal problems, headache, dizziness, fatigue, rash and sleep disturbances. More serious side effects include muscle weakness, myopathy, nerve damage, liver damage and rhabdomyolysis – the breakdown of muscle tissue that can lead to potentially fatal kidney failure. Unfortunately, most doctors don’t know that there are natural alternative to statin drugs that are far safer and just as effective.
I would adjust riba to sustain a HGB of around 10 as long as I could tolerate the worst of the side effects (which for me was rash). For me the rash kept my dosage at a level that equated to an HGB in the high 10's, low 11's. And if your doc doesn't agree to upping the riba, then that's something you'll have to figure out for yourself. There is sport in this game, and quite a bit of it at that.
I've asked diff drs since it started in fall '08---primary, cardio,endocrinlogist,and neurologist---to no avail. I wonder if it's cholesterol drug related, b/c I've been on pravastatin and niaspan for 3-4yrs, but endo.(diabetes dr)put me on Crestor instead in '08. Very first night this happened to me---very strong, and very scary. I've thought of possibility of stroke on the horizon. (Awful thought!!!
It is very annoying and unpleasant. It has been a few months now and happens several times an hour. It happens outside the ribs where there aren't many thick muscles but it's enough to stop me in the middle of what I am doing. Any news out there?
but what is a body builders main goal ? and how they get paid.. ?? its how low and lil fat they carry..and odd..they inject every steroid there is..HGH & INSULIN..but odd..no HCG. HCG keeps there ***** from shrinking from doing roids..lol does nothing for fat loss..dont you think they would say wow..all of sudden ,im loseing fat..and it would be used for that...you need to wake up...they also give it to young boys with undeceding testys..hmm......no weight loss in them..I challenge you..
I've been to vascular surgeons, cardiologists. hand surgeons and regular md's and no one can help me. This just happened again to my thumb after 10 years and my cardiologist prescribed high blood pressure meds...and I DON'T have high blood pressure, I've been running for 25 years! If anyone has a diagnosis please share...I know your frustration.
MedHelp Health Answers